# SDR 97FDEA00287

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Nr 1 Eng Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  NR 1 GENERATOR DRIVE OIL TEMPERATURE READ 130 IN TEMPERATURE.  OVERHEAT LIGHT WENT OUT AFTER 1 MINUTE, SYSTEM TESTED GOOD NO FURTHER PROBLEMS.  WING AND ENGINE ANTI-ICE WERE CLOSED.  FOUND CLAMPS LOOSE AND LEAKING AT 13TH STAGE MODULATION VALVE, TIGHTENED SAME.  ALSO, FOUND CONSTANT SPEED DRIVE OVER SERVICED DRAINED TO PROPER LEVEL ALL OK FOR SERVICE.
